Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 59, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2016, 4:09 PM CDT for Autauga County, Dallas County, Marengo County, Alabama. It was in force for 81 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2016, 4:09 PM CDT (21:09 UTC)
- Expired
- Jun 17, 2016, 5:30 PM CDT
- In force
- 81 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Autauga County, AL, Dallas County, AL, Marengo County, AL
The radar
The Birmingham radar (KBMX), 108 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:53 PM CDT | TSTM WND DMG | Prattville, AL | TREE DOWN BLOCKING PORTIONS OF COBBS FORD ROAD AND ANOTHER REPORT OF POWER LINES DOWN ALONG COBBS FORD ROAD NEAR PREMIER PLACE SHOPPING CENTER. TIME ESTIMATED BY RADAR. |
| Jun 17, 4:53 PM CDT | TSTM WND DMG | Prattville, AL | TREE DOWN. PUBLIC REPORT RELAYED VIA SOCIAL MEDIA. LOCATION APPROXIMATE. TIME ESTIMATED BY RADAR. |
| Jun 17, 4:53 PM CDT | TSTM WND DMG | Prattville, AL | TREE FELL ONTO HOME NEAR PRATTVILLE. PUBLIC REPORT RELAYED VIA SOCIAL MEDIA. LOCATION APPROXIMATE. TIME ESTIMATED BY RADAR. |
| Jun 17, 4:55 PM CDT | TSTM WND GST 59 | Selma, AL | KSEM AWOS REPORTS WIND GUST TO 51 KNOTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 12:37 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2424 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
985
WUUS54 KBMX 172109
SVRBMX
ALC001-047-091-172230-
/O.NEW.KBMX.SV.W.0059.160617T2109Z-160617T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
409 PM CDT FRI JUN 17 2016
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
AUTAUGA COUNTY IN CENTRAL ALABAMA...
DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...
MARENGO COUNTY IN SOUTHWESTERN ALABAMA...
* UNTIL 530 PM CDT
* AT 409 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CALERA TO NEAR MARION TO NEAR TISHABEE...MOVING
SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...SELMA...MILLBROOK...DEMOPOLIS...VALLEY GRANDE...
LINDEN...UNIONTOWN...SELMONT-WEST SELMONT...JEFFERSON...
DEATSVILLE...AUTAUGAVILLE...THOMASTON...SWEET WATER...ORRVILLE...
BILLINGSLEY...MYRTLEWOOD...FAUNSDALE...DAYTON...
BENTON AND BOGUE CHITTO.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 186 AND 193.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3231 8795 3242 8804 3252 8791 3248 8752
3231 8752 3231 8742 3248 8742 3249 8711
3273 8702 3271 8641 3241 8641 3239 8678
3205 8691 3205 8718 3227 8750 3200 8763
3201 8812
TIME...MOT...LOC 2109Z 345DEG 23KT 3305 8671 3267 8728 3262 8806
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM4 follow-up statements
278
WWUS54 KBMX 172128
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
428 PM CDT FRI JUN 17 2016
ALC001-047-091-172230-
/O.CON.KBMX.SV.W.0059.000000T0000Z-160617T2230Z/
AUTAUGA AL-DALLAS AL-MARENGO AL-
428 PM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR AUTAUGA...DALLAS AND MARENGO COUNTIES...
AT 428 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HIGGINS FERRY PARK TO SELMA TO 7 MILES SOUTH OF
COATOPA...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...SELMA...MILLBROOK...DEMOPOLIS...VALLEY GRANDE...
LINDEN...UNIONTOWN...SELMONT-WEST SELMONT...JEFFERSON...DEATSVILLE...
AUTAUGAVILLE...THOMASTON...SWEET WATER...ORRVILLE...BILLINGSLEY...
MYRTLEWOOD...FAUNSDALE...DAYTON...BENTON AND BOGUE CHITTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3231 8795 3242 8804 3252 8791 3248 8752
3231 8752 3231 8742 3248 8742 3249 8711
3273 8702 3271 8641 3241 8641 3239 8678
3205 8691 3205 8718 3227 8750 3200 8763
3201 8812
TIME...MOT...LOC 2128Z 332DEG 39KT 3282 8645 3244 8702 3237 8805
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM696
WWUS54 KBMX 172145
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
445 PM CDT FRI JUN 17 2016
ALC001-047-091-172230-
/O.CON.KBMX.SV.W.0059.000000T0000Z-160617T2230Z/
AUTAUGA AL-DALLAS AL-MARENGO AL-
445 PM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR AUTAUGA...DALLAS AND MARENGO COUNTIES...
AT 445 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MARBURY TO NEAR TYLER TO MYRTLEWOOD...MOVING
SOUTH AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...SELMA...MILLBROOK...LINDEN...SELMONT-WEST SELMONT...
DEATSVILLE...AUTAUGAVILLE...THOMASTON...SWEET WATER...ORRVILLE...
MYRTLEWOOD...DAYTON...BENTON...BOGUE CHITTO...MEMORIAL STADIUM...VIDA
JUNCTION...MARBURY...DALLAS COUNTY HORSE ARENA...DALLAS LAKE AND
MAGNOLIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3233 8797 3238 8752 3231 8752 3231 8742
3239 8742 3245 8689 3272 8658 3271 8641
3241 8641 3239 8678 3205 8691 3205 8718
3227 8750 3200 8763 3201 8812 3231 8795
TIME...MOT...LOC 2145Z 338DEG 36KT 3268 8640 3227 8693 3227 8797
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM023
WWUS54 KBMX 172159
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
459 PM CDT FRI JUN 17 2016
ALC001-047-091-172230-
/O.CON.KBMX.SV.W.0059.000000T0000Z-160617T2230Z/
AUTAUGA AL-DALLAS AL-MARENGO AL-
459 PM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN AUTAUGA...SOUTHERN DALLAS AND SOUTHERN MARENGO
COUNTIES...
AT 458 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DEATSVILLE TO BENTON TO NEAR SWEET WATER...MOVING
SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...MILLBROOK...DEATSVILLE...AUTAUGAVILLE...THOMASTON...
SWEET WATER...ORRVILLE...BENTON...DIXONS MILL...WAYNE...
CENTRAL MILLS...PUTNAM...DALLAS LAKE...NANAFALIA...MAGNOLIA...
OLD CAHABA PARK...SURGINER...AUTAUGA COUNTY AIRPORT...
VINELAND AND DANNELLY RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3222 8800 3237 8690 3267 8641 3241 8641
3239 8678 3205 8691 3205 8718 3227 8750
3200 8763 3201 8812
TIME...MOT...LOC 2158Z 319DEG 27KT 3260 8633 3228 8682 3215 8787
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM298
WWUS54 KBMX 172217
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
517 PM CDT FRI JUN 17 2016
ALC001-091-172227-
/O.CAN.KBMX.SV.W.0059.000000T0000Z-160617T2230Z/
AUTAUGA AL-MARENGO AL-
517 PM CDT FRI JUN 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN AUTAUGA AND SOUTHERN
MARENGO COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL ALABAMA.
LAT...LON 3206 8718 3207 8719 3208 8719 3210 8723
3212 8724 3212 8726 3214 8725 3215 8729
3216 8729 3232 8685 3231 8685 3231 8683
3228 8686 3224 8684 3223 8684 3222 8691
3205 8691 3205 8718
TIME...MOT...LOC 2217Z 345DEG 23KT 3251 8630 3219 8679 3206 8784
$$
ALC047-172230-
/O.CON.KBMX.SV.W.0059.000000T0000Z-160617T2230Z/
DALLAS AL-
517 PM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN DALLAS COUNTY...
AT 517 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COOSADA TO NEAR GORDONVILLE TO NEAR DIXONS MILL...
MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DANNELLY RESERVOIR...BELKNAP...DALLAS LAKE...TILDEN...CARLOWVILLE AND
MINTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3206 8718 3207 8719 3208 8719 3210 8723
3212 8724 3212 8726 3214 8725 3215 8729
3216 8729 3232 8685 3231 8685 3231 8683
3228 8686 3224 8684 3223 8684 3222 8691
3205 8691 3205 8718
TIME...MOT...LOC 2217Z 345DEG 23KT 3251 8630 3219 8679 3206 8784
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:14 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 17, 2:14 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 214 PM CDT FRI JUN 17 2016 .DISCUSSION... A band of severe storms will be tracking southward across south Alabama during the late afternoon and early evening hours. The severe storms should be exiting south central Alabama by 6 or 7 pm, and lowered pops tonight. A back door cold front will push into east Alabama Saturday morning, and this front will be the focus for afternoon scattered showers and few thunderstorms, so best rain chances will be confined to southwest counties. Drier air will advect into central Alabama on Saturday, but dewpoints will still be in the 60s. By Sunday, even drier air will spill down the Appalachians as a closed upper low develops off the Carolina coast. Surface dewpoints will drop into the 50s on Sunday, which is a big drop from the mid 70s dewpoints currently across the area. An upper ridge over the Plains states will expand eastward towards Alabama and provide rain free conditions Monday and Tuesday, along with warmer daytime temperatures. The upper ridge will retro-grade westward Tuesday night as a short wave trof digs southward along the eastern United States. A weak cool front will accompany the short wave trof and trigger scattered showers and thunderstorms across the area late Tuesday night and Wednesday. The models have been trending drier Thursday and Friday as the trof along the east coast pushes drier mid level air southward, and removed rain chances across the northern counties on Thursday with dry conditions on Friday. 58/rose && .AVIATION... 18Z TAF Discussion. Scattered storms have already developed along/ahead of a frontal boundary across the TN Valley. These storms are expected to become more organized and push southward across the forecast area this afternoon. Have included some initial best-timing of TS for each terminal, but updates may become needed throughout the afternoon. Heavy rain could significantly reduce VIS at times. Some storms could be severe with damaging wind gusts and large hail. Otherwise, VFR cigs should prevail with westerly winds of 10 kts today. Winds will shift to the NW then N post-frontal. 19 && .FIRE WEATHER... Humidity levels will be lowering over the weekend as cooler air pushes in from the east. Scattered showers and a few thunderstorms could linger over south central Alabama on Saturday as front stalls out over this area. High pressure will build over the area Sunday through Tuesday and temperatures will warm back into the 90s, with no rain expected. A weak cold front will push into north Alabama Tuesday night and bring a chance of rain to north Alabama Tuesday night and across all of central Alabama on Wednesday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 69 88 63 86 61 / 10 10 0 10 0 Anniston 70 87 65 86 62 / 10 10 0 10 0 Birmingham 71 89 68 87 65 / 10 10 10 10 0 Tuscaloosa 71 90 69 88 66 / 10 20 10 10 0 Calera 71 89 67 88 64 / 10 10 10 10 0 Auburn 72 85 66 84 65 / 30 20 10 10 0 Montgomery 74 90 69 88 67 / 30 30 10 10 0 Troy 73 87 69 86 65 / 50 30 20 10 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM CDT this evening For the following counties: Autauga...Barbour...Bibb...Bullock...Chambers... Chilton...Coosa...Dallas...Elmore...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Russell...Shelby... Sumter...Tallapoosa...Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Jun 17, 12:08 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1208 PM CDT FRI JUN 17 2016 ALZ011>015-017>050-182015- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1208 PM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EARLY EVENING ACROSS CENTRAL ALABAMA FROM 1 PM UNTIL 7 PM. THE HIGHEST THREAT WILL BE ALONG AND WEST OF I-65. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. THUNDERSTORMS WILL DEVELOP ACROSS NORTH ALABAMA BY EARLY AFTERNOON AND THEN FORM INTO A LINE AND TRACK SOUTHWARD ACROSS THE REMAINDER OF CENTRAL ALABAMA DURING THE AFTERNOON AND EARLY EVENING HOURS. HOT AND HUMID CONDITIONS ARE EXPECTED TODAY. HEAT INDICES WILL RANGE FROM 104 TO 109 DEGREES ACROSS CENTRAL ALABAMA THIS AFTERNOON...EXCEPT LOWER VALUES IN THE NORTHEAST. THESE MAXIMUM HEAT INDICES WILL ONLY LAST FOR A FEW HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE NECESSARY THIS AFTERNOON.
In the hours before
Local storm report, Jun 17, 3:49 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
349 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM HAIL WINFIELD 33.93N 87.80W
06/17/2016 E1.00 INCH MARION AL AMATEUR RADIO
QUARTER SIZED HAIL AND ESTIMATED WINDS OVER 60 MPH
REPORTED. LOCATION APPROXIMATE. TIME ESTIMATED BY RADAR.
0253 PM TSTM WND DMG 2 WNW HOLT 33.26N 87.54W
06/17/2016 TUSCALOOSA AL EMERGENCY MNGR
TREES DOWN ON HOUSES IN NORTHWOOD LAKE SUBDIVISION AND
REPORTS OF DOWNED POWER LINES NEAR UNION CHAPEL ROAD.
LOCATION APPROXIMATE. TIME ESTIMATED BY RADAR.
&&
JHLocal storm report, Jun 17, 3:53 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
353 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 4 NNE HOKES BLUFF 34.06N 85.84W
06/17/2016 ETOWAH AL EMERGENCY MNGR
TREE AND POWERLINES DOWN IN COATES BEND COMMUNITY OF
ETOWAH COUNTY. TIME ESTIMATED BY RADAR.
&&
JHLocal storm report, Jun 17, 3:56 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
356 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM TSTM WND DMG BIRMINGHAM 33.53N 86.80W
06/17/2016 JEFFERSON AL BROADCAST MEDIA
TREES DOWN ON HOMES ALONG 48TH STREET AND 9TH AVENUE
NORTH IN BIRMINGHAM. LOCATION APPROXIMATE. TIME ESTIMATED
BY RADAR.
&&
JHLocal storm report, Jun 17, 4:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
400 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG 2 S LAKE TUSCALOOSA BIN 33.36N 87.61W
06/17/2016 TUSCALOOSA AL FIRE DEPT/RESCUE
TREES DOWN ON U.S. HIGHWAY 43 BETWEEN TIERECE PATTON ROAD
AND OLD VAYETTE ROAD. TIME ESTIMATED BY RADAR.
&&
JHLocal storm report, Jun 17, 4:01 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
401 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG 2 S LAKE TUSCALOOSA BIN 33.36N 87.61W
06/17/2016 TUSCALOOSA AL FIRE DEPT/RESCUE
TREES DOWN ON U.S. HIGHWAY 43 BETWEEN TIERECE PATTON ROAD
AND OLD FAYETTE ROAD. TIME ESTIMATED BY RADAR. CORRECTED
ROAD NAME.
&&
JHLocal storm report, Jun 17, 4:06 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
406 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG NNE PIEDMONT 33.93N 85.61W
06/17/2016 CALHOUN AL EMERGENCY MNGR
TREES AND POWER LINES DOWN NEAR INTERSECTION OF U.S.
HIGHWAY 278 AND ALABAMA HIGHWAY 9. TIME ESTIMATED BY
RADAR.
&&
JHThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 4:03 AM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 24 more | 17 hr |
| Jun 17, 12:48 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 57 min |
| Jun 17, 1:30 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 56 min |
| Jun 17, 1:32 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 43 min |
| Jun 17, 1:44 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 76 min |
| Jun 17, 1:56 PM CDT | Special Weather Statement | BMX | Pickens | 64 min |
| Jun 17, 2:11 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 79 min |
| Jun 17, 2:24 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Etowah, St. Clair | 66 min |
| Jun 17, 2:26 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne | 79 min |
| Jun 17, 2:29 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 50 min |
| Jun 17, 2:57 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Shelby, Tuscaloosa | 78 min |
| Jun 17, 2:59 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, St. Clair, Talladega | 76 min |
| Jun 17, 3:12 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 78 min |
| Jun 17, 3:36 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Hale, Perry | 69 min |
| Jun 17, 3:58 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 77 min |
| Jun 17, 4:00 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 75 min |
| Jun 17, 4:21 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 39 min |
| Jun 17, 4:26 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Tallapoosa | 79 min |
| Jun 17, 4:39 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 81 min |
| Jun 17, 4:49 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 56 min |
| Jun 17, 5:14 PM CDT | Severe Thunderstorm Warning | BMX | Macon, Russell | 63 min |
| Jun 17, 5:46 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Pike | 74 min |
| Jun 17, 6:05 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 85 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.